# SDR SWAA961126

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 272-291
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EXTERIOR FUSELAGE SKIN CRACKED AT FWD SERVICE DOOR LOWER HINGE CUT OUT BS 291 TO 272.5.  REPAIRED PER BOEING SRM.
